# SDR CA131218008

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,322 hours, 7,558 cycles
- Engine: Pwa PT6A114A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Melted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, 10 MINUTES INTO FLIGHT SMOKE IN COCKPIT.  RETURNED TO DESTINATION OF TAKEOFF.  UPON MAINTENANCE INVESTIGATION FOUND SEVERAL WIRES MELTED FROM THE FLAP MOTOR SYSTEM.  FURTHER INVESTIGATION REQUIRED, WILL UPDATE AT A LATER DATE. INITIAL INVESTIGATION IS LEADING TO FLAP UP LIMIT SWITCH AND FLAP MOTOR CIRCUIT BREAKER AS FAULTY.
